RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1998, Volume 32, Issue 3, Pages 22–34 (Mi faa420)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Cohomology Groups of Complexes of Homogeneous Forms on Loop Spaces of Smooth Manifolds

O. I. Mokhov

Landau Institute for Theoretical Physics, Centre for Non-linear Studies

DOI: https://doi.org/10.4213/faa420

Full text: PDF file (1100 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1998, 32:3, 162–171

Bibliographic databases:

UDC: 515.16+514.7
Received: 28.01.1997

Citation: O. I. Mokhov, “On the Cohomology Groups of Complexes of Homogeneous Forms on Loop Spaces of Smooth Manifolds”, Funktsional. Anal. i Prilozhen., 32:3 (1998), 22–34; Funct. Anal. Appl., 32:3 (1998), 162–171

Citation in format AMSBIB
\Bibitem{Mok98}
\by O.~I.~Mokhov
\paper On the Cohomology Groups of Complexes of Homogeneous Forms on Loop Spaces of Smooth Manifolds
\jour Funktsional. Anal. i Prilozhen.
\yr 1998
\vol 32
\issue 3
\pages 22--34
\mathnet{http://mi.mathnet.ru/faa420}
\crossref{https://doi.org/10.4213/faa420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1659643}
\zmath{https://zbmath.org/?q=an:0933.58025}
\elib{http://elibrary.ru/item.asp?id=13841871}
\transl
\jour Funct. Anal. Appl.
\yr 1998
\vol 32
\issue 3
\pages 162--171
\crossref{https://doi.org/10.1007/BF02463337}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000079015700003}


Linking options:
  • http://mi.mathnet.ru/eng/faa420
  • https://doi.org/10.4213/faa420
  • http://mi.mathnet.ru/eng/faa/v32/i3/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:273
    Full text:94
    References:33
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019